A 27-year-old female asked:
Disclaimer

Took Plan B and got a week long light period 2 weeks later (a week earlier than expected period). Was this a side effect or was it too long to be one?

1 doctor answer
Dr. Rhonda Simons
14 years experience in Family Medicine
Periods are crazy: You likely were stressed out after having unprotected sex. Stress can cause hormones to do unexpected things. Women can tell they're stressed if they are having irregular periods--especially if they are usually regular. The change in timing can also have been caused by the plan b. No worries, it'll get back on track...Just always use a condom, and you'll have less to worry about.
Answered on Dec 29, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old female asked:
Dr. Andrea Brand
Specializes in Family Medicine
Yes: Using Plan B can result in breakthrough bleeding and alter your cycle.
1
1 thank
A 27-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Not normal: Plan B can affect bleeding patterns but I would discuss this with your GYN.
A 30-year-old female asked:
Dr. Laura McMullen
20 years experience in Pediatrics
If : If you got your period and have a negative pregnancy test, then odds are, you are not pregnant. Home pregnancy tests, however, are only 97% accurate ... Read More
A 29-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Another one: You would need to take another one. Sounds like you need a better birth control plan. Please see a doctor to discuss options.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month